2015, 2015(special): 320-329. doi: 10.3934/proc.2015.0320

A note on a weakly coupled system of structurally damped waves

1. 

Departamento de Computação e Matemática, Universidade de São Paulo (USP), FFCLRP, Av. dos Bandeirantes 3900, Ribeirão Preto, SP 14040-901

Received  September 2014 Revised  June 2015 Published  November 2015

In this note, we find the critical exponent for a system of weakly coupled structurally damped waves.
Citation: Marcello D'Abbicco. A note on a weakly coupled system of structurally damped waves. Conference Publications, 2015, 2015 (special) : 320-329. doi: 10.3934/proc.2015.0320
References:
[1]

P. Biler, Time decay of solutions of semilinear strongly damped generalized wave equations, Math. Methods Appl. Sci. 14 (1991), 6, 427-443.

[2]

R. C. Charão, C. R. da Luz and R. Ikehata, Sharp Decay Rates for Wave Equations with a Fractional Damping via New Method in the Fourier Space, Journal of Math. Anal. and Appl. 408 (2013), 1, 247-255.

[3]

A. Córdoba and D. Córdoba, A Maximum Principle Applied to Quasi-Geostrophic Equations, Commun. Math. Phys. 249 (2004), 511-528. Available from http://dx.doi.org/10.1007/s00220-004-1055-1.

[4]

P. T. Duong, M. Kainane and M. Reissig, Global existence for semi-linear structurally damped $\sigma$-evolution models, J. Math. Anal. Appl. 431 (2015), 569-596. Available from http://dx.doi.org/10.1016/j.jmaa.2015.06.001.

[5]

M. D'Abbicco, The influence of a nonlinear memory on the damped wave equation, Nonlinear Analysis, 95 (2014), 130-145. Available from: http://dx.doi.org/10.1016/j.na.2013.09.006.

[6]

M. D'Abbicco, A wave equation with structural damping and nonlinear memory, Nonlinear Differential Equations and Applications, 21 5 (2014), 751-773. Available from: http://dx.doi.org/10.1007/s00030-014-0265-2.

[7]

M. D'Abbicco, A benefit from the $L^1$ smallness of initial data for the semilinear wave equation with structural damping, Current Trends in Analysis and its Applications, Proceedings of the $9^{th}$ ISAAC Congress, Krakow, eds V. Mityushev and M. Ruzhansky, (2015), 209-216. Available from: http://www.springer.com/br/book/9783319125763.

[8]

M. D'Abbicco and M. R. Ebert, Diffusion phenomena for the wave equation with structural damping in the $L^p-L^q$ framework, J. of Differential Equations, 256 (2014), 2307-2336. Available from: http://dx.doi.org/10.1016/j.jde.2014.01.002.

[9]

M. D'Abbicco and M. R. Ebert, An application of $L^p-L^q$ decay estimates to the semilinear wave equation with parabolic-like structural damping, Nonlinear Analysis, 99 (2014), 16-34. Available from: http://dx.doi.org/10.1016/j.na.2013.12.021.

[10]

M. D'Abbicco and M. Reissig, Semilinear structural damped waves, Math. Methods in Appl. Sc., 37 (2014), 1570-1592. Available from: http://dx.doi.org/10.1002/mma.2913.

[11]

R. Ikehata and M. Natsume, Energy Decay Estimates for Wave Equations with a Fractional Damping, Differential and Integral Equations, 25 (2012), no. 9-10, 939-956.

[12]

R. Ikehata, K. Tanizawa, Global existence of solutions for semilinear damped wave equations in $R^N$ with noncompactly supported initial data, Nonlinear Analysis, 61 (2005), 1189-1208.

[13]

T. Kato, Blow-up of solutions of some nonlinear hyperbolic equations, Commun. Pure Appl. Math., 33 (1980), 501-505.

[14]

A. Matsumura, On the asymptotic behavior of solutions of semi-linear wave equations, Publ. RIMS., 12 (1976), 169-189.

[15]

T. Narazaki and M. Reissig, $L^1$ estimates for oscillating integrals related to structural damped wave models, Studies in Phase Space Analysis with Applications to PDEs, eds Cicognani M, Colombini F, Del Santo D, Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, 2013; 215-258.

[16]

K. Nishihara, Asymptotic behavior of solutions for a system of semilinear heat equations and the corresponding damped wave system, Osaka Journal of Mathematics, 49 2 (2012), 331-348.

[17]

K. Nishihara and Y. Wakasugi, Critical exponent for the Cauchy problem to the weakly coupled damped wave systems, Nonlinear Analysis, 108 (2014), 249-259. Available from: http://dx.doi.org/10.1016/j.na.2014.06.001.

[18]

G. Todorova and B. Yordanov, Critical Exponent for a Nonlinear Wave Equation with Damping, Journal of Differential Equations, 174 (2001), 464-489.

[19]

Q. S. Zhang, A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), 109-114.

show all references

References:
[1]

P. Biler, Time decay of solutions of semilinear strongly damped generalized wave equations, Math. Methods Appl. Sci. 14 (1991), 6, 427-443.

[2]

R. C. Charão, C. R. da Luz and R. Ikehata, Sharp Decay Rates for Wave Equations with a Fractional Damping via New Method in the Fourier Space, Journal of Math. Anal. and Appl. 408 (2013), 1, 247-255.

[3]

A. Córdoba and D. Córdoba, A Maximum Principle Applied to Quasi-Geostrophic Equations, Commun. Math. Phys. 249 (2004), 511-528. Available from http://dx.doi.org/10.1007/s00220-004-1055-1.

[4]

P. T. Duong, M. Kainane and M. Reissig, Global existence for semi-linear structurally damped $\sigma$-evolution models, J. Math. Anal. Appl. 431 (2015), 569-596. Available from http://dx.doi.org/10.1016/j.jmaa.2015.06.001.

[5]

M. D'Abbicco, The influence of a nonlinear memory on the damped wave equation, Nonlinear Analysis, 95 (2014), 130-145. Available from: http://dx.doi.org/10.1016/j.na.2013.09.006.

[6]

M. D'Abbicco, A wave equation with structural damping and nonlinear memory, Nonlinear Differential Equations and Applications, 21 5 (2014), 751-773. Available from: http://dx.doi.org/10.1007/s00030-014-0265-2.

[7]

M. D'Abbicco, A benefit from the $L^1$ smallness of initial data for the semilinear wave equation with structural damping, Current Trends in Analysis and its Applications, Proceedings of the $9^{th}$ ISAAC Congress, Krakow, eds V. Mityushev and M. Ruzhansky, (2015), 209-216. Available from: http://www.springer.com/br/book/9783319125763.

[8]

M. D'Abbicco and M. R. Ebert, Diffusion phenomena for the wave equation with structural damping in the $L^p-L^q$ framework, J. of Differential Equations, 256 (2014), 2307-2336. Available from: http://dx.doi.org/10.1016/j.jde.2014.01.002.

[9]

M. D'Abbicco and M. R. Ebert, An application of $L^p-L^q$ decay estimates to the semilinear wave equation with parabolic-like structural damping, Nonlinear Analysis, 99 (2014), 16-34. Available from: http://dx.doi.org/10.1016/j.na.2013.12.021.

[10]

M. D'Abbicco and M. Reissig, Semilinear structural damped waves, Math. Methods in Appl. Sc., 37 (2014), 1570-1592. Available from: http://dx.doi.org/10.1002/mma.2913.

[11]

R. Ikehata and M. Natsume, Energy Decay Estimates for Wave Equations with a Fractional Damping, Differential and Integral Equations, 25 (2012), no. 9-10, 939-956.

[12]

R. Ikehata, K. Tanizawa, Global existence of solutions for semilinear damped wave equations in $R^N$ with noncompactly supported initial data, Nonlinear Analysis, 61 (2005), 1189-1208.

[13]

T. Kato, Blow-up of solutions of some nonlinear hyperbolic equations, Commun. Pure Appl. Math., 33 (1980), 501-505.

[14]

A. Matsumura, On the asymptotic behavior of solutions of semi-linear wave equations, Publ. RIMS., 12 (1976), 169-189.

[15]

T. Narazaki and M. Reissig, $L^1$ estimates for oscillating integrals related to structural damped wave models, Studies in Phase Space Analysis with Applications to PDEs, eds Cicognani M, Colombini F, Del Santo D, Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, 2013; 215-258.

[16]

K. Nishihara, Asymptotic behavior of solutions for a system of semilinear heat equations and the corresponding damped wave system, Osaka Journal of Mathematics, 49 2 (2012), 331-348.

[17]

K. Nishihara and Y. Wakasugi, Critical exponent for the Cauchy problem to the weakly coupled damped wave systems, Nonlinear Analysis, 108 (2014), 249-259. Available from: http://dx.doi.org/10.1016/j.na.2014.06.001.

[18]

G. Todorova and B. Yordanov, Critical Exponent for a Nonlinear Wave Equation with Damping, Journal of Differential Equations, 174 (2001), 464-489.

[19]

Q. S. Zhang, A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), 109-114.

[1]

A. Kh. Khanmamedov. Global attractors for strongly damped wave equations with displacement dependent damping and nonlinear source term of critical exponent. Discrete and Continuous Dynamical Systems, 2011, 31 (1) : 119-138. doi: 10.3934/dcds.2011.31.119

[2]

Maurizio Grasselli, Vittorino Pata. On the damped semilinear wave equation with critical exponent. Conference Publications, 2003, 2003 (Special) : 351-358. doi: 10.3934/proc.2003.2003.351

[3]

Sergey Zelik. Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent. Communications on Pure and Applied Analysis, 2004, 3 (4) : 921-934. doi: 10.3934/cpaa.2004.3.921

[4]

Shengfan Zhou, Linshan Wang. Kernel sections for damped non-autonomous wave equations with critical exponent. Discrete and Continuous Dynamical Systems, 2003, 9 (2) : 399-412. doi: 10.3934/dcds.2003.9.399

[5]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[6]

Zhaojuan Wang, Shengfan Zhou. Random attractor for stochastic non-autonomous damped wave equation with critical exponent. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 545-573. doi: 10.3934/dcds.2017022

[7]

Masahiro Ikeda, Takahisa Inui, Mamoru Okamoto, Yuta Wakasugi. $ L^p $-$ L^q $ estimates for the damped wave equation and the critical exponent for the nonlinear problem with slowly decaying data. Communications on Pure and Applied Analysis, 2019, 18 (4) : 1967-2008. doi: 10.3934/cpaa.2019090

[8]

Björn Birnir, Kenneth Nelson. The existence of smooth attractors of damped and driven nonlinear wave equations with critical exponent , s = 5. Conference Publications, 1998, 1998 (Special) : 100-117. doi: 10.3934/proc.1998.1998.100

[9]

Fengjuan Meng, Chengkui Zhong. Multiple equilibrium points in global attractor for the weakly damped wave equation with critical exponent. Discrete and Continuous Dynamical Systems - B, 2014, 19 (1) : 217-230. doi: 10.3934/dcdsb.2014.19.217

[10]

Igor Chueshov, Irena Lasiecka, Daniel Toundykov. Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent. Discrete and Continuous Dynamical Systems, 2008, 20 (3) : 459-509. doi: 10.3934/dcds.2008.20.459

[11]

Yanfang Peng. On elliptic systems with Sobolev critical exponent. Discrete and Continuous Dynamical Systems, 2016, 36 (6) : 3357-3373. doi: 10.3934/dcds.2016.36.3357

[12]

Dandan Li. Asymptotics of singularly perturbed damped wave equations with super-cubic exponent. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 583-600. doi: 10.3934/dcdsb.2021056

[13]

Filippo Dell'Oro. Global attractors for strongly damped wave equations with subcritical-critical nonlinearities. Communications on Pure and Applied Analysis, 2013, 12 (2) : 1015-1027. doi: 10.3934/cpaa.2013.12.1015

[14]

Moez Daoulatli. Rates of decay for the wave systems with time dependent damping. Discrete and Continuous Dynamical Systems, 2011, 31 (2) : 407-443. doi: 10.3934/dcds.2011.31.407

[15]

Chunyan Zhao, Chengkui Zhong, Zhijun Tang. Asymptotic behavior of the wave equation with nonlocal weak damping, anti-damping and critical nonlinearity. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022025

[16]

Zayd Hajjej, Mohammad Al-Gharabli, Salim Messaoudi. Stability of a suspension bridge with a localized structural damping. Discrete and Continuous Dynamical Systems - S, 2022, 15 (5) : 1165-1181. doi: 10.3934/dcdss.2021089

[17]

Qingquan Chang, Dandan Li, Chunyou Sun. Random attractors for stochastic time-dependent damped wave equation with critical exponents. Discrete and Continuous Dynamical Systems - B, 2020, 25 (7) : 2793-2824. doi: 10.3934/dcdsb.2020033

[18]

Lorena Bociu, Petronela Radu, Daniel Toundykov. Errata: Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping. Evolution Equations and Control Theory, 2014, 3 (2) : 349-354. doi: 10.3934/eect.2014.3.349

[19]

Lorena Bociu, Petronela Radu, Daniel Toundykov. Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping. Evolution Equations and Control Theory, 2013, 2 (2) : 255-279. doi: 10.3934/eect.2013.2.255

[20]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure and Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

 Impact Factor: 

Metrics

  • PDF downloads (220)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]